# SDR DCGA2018071200221

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N842JH
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 18,015 hours, 29,253 cycles
- Engine: Allsn 250C20B
- Engine time: 12,725 hours, 6,607 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Gearbox
- Part time: 12,725 hours, 6,607 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AND ENGINE CHIP LIGHT AND PERFORMED AN UNSCHEDULED LANDING. MAINTENANCE FOUND 1 SLIVER ON THE UPPER GEARBOX CHIP PLUG. THE PLUG WAS CLEANED AND A PENALTY ENGINE RUN WAS PERFORMED IN REFERENCE TO THE ENGINE OMM. THE PLUGS WERE FOUND CLEAN AND THE AIRCRAFT WAS PLACED BACK IN SERVICE.
